Schneider, R. and Jimack, P.K. (2004) Efficient preconditioning of the discrete adjoint equations for the incompressible Navier-Stokes equations. International Journal for Numerical Methods in Fluids, 47 (10-11). pp. 1277-1283. ISSN 0271-2091
Abstract
Preconditioning of the discrete adjoint equations is closely related to preconditioning the linear systems arising in the Newton linearization of the discretized flow equations. We investigate the use of an optimal preconditioner for both problems on the example of a finite element discretization of the steady state incompressible Navier-Stokes equations. It is demonstrated that complications arising from the use of a zero mean pressure condition in the problem formulation can be overcome by modifying the preconditioner suitably.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2004 John Wiley & Sons, Ltd. |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Computing (Leeds) |
Depositing User: | Repository Assistant |
Date Deposited: | 27 Nov 2006 |
Last Modified: | 18 Jun 2015 17:23 |
Published Version: | http://dx.doi.org/10.1002/fld.874 |
Status: | Published |
Publisher: | John Wiley & Sons, Ltd. |
Refereed: | Yes |
Identification Number: | 10.1002/fld.874 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:1760 |